×

zbMATH — the first resource for mathematics

A class of geodetic blocks. (English) Zbl 0499.05037

MSC:
05C38 Paths and cycles
05C35 Extremal problems in graph theory
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Geodetic Graphs, Combinatorics Vol. 1. Colloquia Mathematica Societatis János Bolyai, North-Holland, Amsterdam (1978) pp. 151–172.
[2] Graph Theory. Addison-Wesley, Reading, MA (1969).
[3] Ore, American Math. Soc. Colloquium Pub. 38 (1962)
[4] Plesnik, Math. Slov. 26 (1976)
[5] A Construction of Geodetic Blocks. To appear. · Zbl 0582.05040
[6] Stemple, J. Combinatorial Theory 4 pp 101– (1968)
[7] Stemple, Ann. N. Y. Acad. Sci. 319 (1979)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.